I have been having a strange smell coming from my vagina. It's definitely not normal. It's a metallic smell. It is pretty strong, too. There isn't a lot of discharge. When there is, it is a brown color and sometimes it is clear. I also have a burning pain sometimes during sex. I also have itching that is normally in the same area.
I am taking Adderall XR and Fluoxetine. I am also on the Depo shot.
Could it be because of the medications or shot? Could it be a yeast infection? I've looked at symptoms for the vaginal infections and I haven't seen anything about the smell. Any suggestions?
Hmm, well usually with Vaginitis or yeast, there is a definitely yeast smell, or a fishy type odor along with a discharge...metallic I've never heard of...it could be the meds...but my definite suggestion is to talk to your GYN - we know our bodies best, and when something is "off", it's time to tell the doc...good luck
Look up Planned Parenthoods in your area... they are confidential so you don't have to tell anybody about it. Going to a gyno without using your insurance can be pretty expensive. Planned Parenthood should be a bit cheaper and they can help you out I'm sure!
The strong metallic odor, along with brownish discharge is caused by the Adderall. I don't know why, though, or if anything can be done about it. My guess is that it has something to do with the base/inhibitors/whateverthehellthepillsmadeof- as opposed to the amphetamine, because street meth doesn't cause that. You mentioned Adderall XR; the regular Adderall does the same thing though.